# SDR PCAA0107072

- Difficulty date: July 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 31,805 hours, 34,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 2 LIGHTS FOUND INOPERATIVE ON RIGHT SIDE OF EMERGENCY EXIT FLOOR PATH LIGHTING.  BROKEN WIRE ON CONNECTOR RESOLDERED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
